MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL HELICAL 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL HELICAL 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036115150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the 2 of 2 reports.The subject device is not available.
 
Event or Problem Description
During the coil embolization procedure, it was reported that the resistance was felt when advancing the subject coil in the microcatheter.So the physician removed the coil and the coil was prematurely detached in the microcatheter.Then the detached coil was removed together with the microcatheter.The same event also happened to another coil used in the procedure.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
Expiration date: added.Manufacturing date: added.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use and the device was prepared as per the dfu.Based on the information currently available the exact cause for the reported main coil prematurely detached inside patient cannot be determined.
 
Event or Problem Description

Brand Name
TARGET XL HELICAL 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7127829
Report Number3008881809-2017-00526
Device Sequence Number11129446
Product Code HCG
UDI-Device Identifier07613327004571
UDI-Public(01)07613327004571(17)181031(10)18655522
Combination Product (Y/N)N
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM0036115150
Device Catalogue NumberM0036115150
Device Lot Number18655522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer12/20/2017
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient Age54 YR